MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 30MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 30MM; SCREW, FIXATION, BONE
Model Number 02.211.030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is unknown.Additional product code: hrs.Complainant device is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent a hardware removal surgery due to wound breakdown on (b)(6) 2018.Four (4) self tapping metaphyseal screws, four (4) variable angle (va) self tapping locking screws, one (1) va large locking calcaneal plate, one (1) self tapping cortex screw were removed.One (1) self tapping cortex screw remained implanted due to unknown reason.Original implant date is on (b)(6) 2018.Patient status is unknown.The procedure was completed successfully this report is 3 of 10 for (b)(4).This complaint involves ten (10) devices.

Brand Name
2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 30MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7891823
Report Number2939274-2018-53865
Device Sequence Number16825700
Product Code HWC
UDI-Device Identifier10886982053664
UDI-Public(01)10886982053664
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K100776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.211.030
Device Catalogue Number02.211.030
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2018
Initial Report FDA Received Date09/19/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient Weight79